Imposing local curvature in the QUAIDS
Dongfeng Chang () and
Apostolos Serletis
Economics Letters, 2012, vol. 115, issue 1, 41-43
Abstract:
In this paper, we build on Ryan and Wales (1998), Moschini (1999), and Serletis and Shahmoradi (2007) and impose curvature conditions locally on the quadratic Almost Ideal Demand System (AIDS) model of Banks et al. (1997), an extension of the simple AIDS model of Deaton and Muellbauer (1980) that can generate quadratic Engel curves [that is, rank-three demand systems, in the terminology of Lewbel (1991)]. In doing so, we exploit the Slutsky matrix of second order derivatives of the indirect utility function.
Keywords: Regularity; Slutsky matrix; Negative semidefinite (search for similar items in EconPapers)
JEL-codes: C13 C3 C51 (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176511004988
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:115:y:2012:i:1:p:41-43
DOI: 10.1016/j.econlet.2011.11.033
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().